MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, FILL TUBE; ARCTIC SUN DEVICE

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, FILL TUBE; ARCTIC SUN DEVICE
Catalog Number 718-00
Medical Device Problem Codes Restricted Flow rate (1248); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the arctic sun device failed to regulate the temperature.Per sample evaluation results on (b)(6)2024, it was reported that the level sensor not detecting water level due to dirty water.Fill tube needed to be replaced.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The complete initial reporter customer name is (b)(6).Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the arctic sun device failed to regulate the temperature.Per sample evaluation results on 01oct2024, it was reported that the level sensor not detecting water level due to dirty water.Fill tube needed to be replaced.Per wo updated on 07oct2024, it was noted that when they tried to fill the unit, there was no movement of the water from their bottle to the machine but there was normal noise coming from the pump.When they checked the filling tube trying to blow through it, that was impossible.Tried to clean/wash it with hot water and same results so they decided to change the tube.After that, the unit was filled without any problems.
 
Additional Manufacturer Narrative
It was found that 1018233-2024-06280 was not a bd complaint.Therefore, a retraction is being submitted.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, FILL TUBE
Common Device Name
ARCTIC SUN DEVICE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key20384946
Report Number1018233-2024-06280
Device Sequence Number6651920
Product Code DWJ
UDI-Device Identifier00801741080197
UDI-Public(01)00801741080197
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number718-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2024
Supplement Date Received by Manufacturer10/18/2024
Initial Report FDA Received Date10/07/2024
Supplement Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown